PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 71 | 2 | 199-209
Tytuł artykułu

Properties of the Sobolev space $H_k^{s,s'}$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let n ≥ 2 and $H_k^{s,s'} = {u∈ S'(ℝ^n): ∥u∥_{s,s'} < ∞}$, where
$∥u∥²_{s,s'} = (2π)^{-n} ∫(1+|ξ|²)^s (1+|ξ'|²)^{s'}|Fu(ξ)|²dξ $,
$Fu(ξ) = ∫e^{-ixξ} u(x) dx$, $ξ'∈ ℝ^k$, k < n. We prove that for some s,s' the space $H^{s,s'}_k$ is a multiplicative algebra.
Rocznik
Tom
71
Numer
2
Strony
199-209
Opis fizyczny
Daty
wydano
1999
otrzymano
1999-02-18
Twórcy
  • Institute of Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] M. Sable-Tougeron, Régularité microlocale pour des problèmes aux limites non linéaires, Ann. Inst. Fourier (Grenoble) 36 (1986), no. 1, 39-82.
  • [2] B. Yu. Sternin, Elliptic and parabolic boundary value problems on manifolds with boundary components of different dimensions, Trudy Moskov. Mat. Obshch. 15 (1966), 346-382 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv71z2p199bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.